MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s40360-019-0366-y

Медицинская библиотека · BMC pharmacology & toxicology · 2019

A serious adverse drug reaction probably induced by clonazepam: a case report of myotoxicity.

Han Xiaonian, Wang Jinping

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

The adverse drug reactions (ADRs) related to clonazepam are mild, and only two cases of myotoxicity induced by clonazepam have been reported, with both patients recovering well. We present a unique case of a serious ADR outcome after taking clonazepam.

CASE PRESENTATION: A 24-year-old woman with a long-standing history of polio and a 2-year history of epilepsy developed a serious ADR after repeated exposure to oral clonazepam combined with sodium valproate that manifested as myotoxicity and elevated levels of creatine phosphokinase. The patient is currently bedridden and unable to take care of herself.

CONCLUSION

Clinicians should be vigilant of the possibility of myotoxicity induced by clonazepam, especially in specific populations such as polio patients or when clonazepam is used in combination therapies.

Для цитирования: Han Xiaonian, Wang Jinping. A serious adverse drug reaction probably induced by clonazepam: a case report of myotoxicity.. BMC pharmacology & toxicology. 2019. DOI: 10.1186/s40360-019-0366-y.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.